# SDR QXEA2015022600096

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 19,344 hours, 20,703 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: C16221AA02
- Part serial: 311
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 26,874 hours, 24,197 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY INSTRUMENT WENT COMPLETLY DARK SUDDENLY DURING CRUISE. RETURNED TO FIELD, LANDING UNEVENTFUL. REMOVED ISI IAW AMM 34-12-16-000-801 CLEANED STANDBY PITOT AND STATIC LINES, IAW AMM 34-11-00-170-801 INSTALLED NEW IAW AMM 32-12-16-400-801 OPS CHECK GOOD.  RETURNED TO SERVICE.
